Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Infant has pink rash on chest and neck, constipation. Had suffered with fever, cough, diarrhea in the earlier week. Serious?

My irritable 18 mo old just broke out in a rash across his chest and neck . Exactly one week ago he had a fever and a cough , when the fever faded he had some diarrhea . For a total of sickness of 3 days. A couple days after that, he became extremely irritable, he screams and cries. He had no bowel movements for two days but did pea. He did not have a fever or cough. He didn t want to eat. This morning when we woke up he had passed a large, hard, solid, multicolored stool. He has continued to be irritable and to scream most of the day. We have been giving him tylenol regularly for the past two days and have not noticed a fever. Just now we undressed him for bed and saw the fresh pink rash across his chest and neck. We have a doctors appointment in the morning. Should we be more concerned?
Asked On : Thu, 13 Dec 2012
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.
I think there is no reason for added worry. most probably the child is suffering from some viral exanthematous rash.That is why your baby was so irritable. I think you child should improve with the spread of the rash.Apply a calamine moisteriser locally and give a mild antiallegic drop. This should take care of the problem till you consult your child specialist.I hope this relaxes you a bit.Wishing your baby a speedy recovery.Thank you,have a nice day
Answered: Mon, 17 Dec 2012
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
As your child suffered from gastroenteritis the cause of irritability may be because of colic pain or due to any rash around the anal region. For rash may be due to allergic reaction so consult your doctor for the examination and proper medication advise.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor